Journal article
Artificial boundary conditions on polyhedral truncation surfaces for three-dimensional elasticity systems



Publication Details
Authors:
Specovius-Neugebauer, M.
Publication year:
2004
Journal:
Comptes Rendus Mécanique
Pages range:
591-596
Volume number:
332
Start page:
591
End page:
596
ISSN:
1631-0721

Abstract
For a three-dimensional exterior problem in the framework of anisotropic elasticity, artificial boundary conditions are constructed on a polyhedral truncation surface. These conditions do not need an explicit formula for the fundamental matrix. An approach to adapt the shape of truncation surfaces to the shape of the enclosed cavity is discussed. To cite this article: S. Langer et al., C. R. Mecanique 332 (2004). (C) 2004 Academie des sciences. Published by Elsevier SAS. All rights reserved.

Last updated on 2019-01-11 at 16:06